# SDR AWXA200600813

- Difficulty date: May 14, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 19,007 hours, 7,330 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 766219
- Part serial: 1440
- Condition: Failed
- Location: Nr 2
- Part time: 15,554 hours, 5,989 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - ELECTRICAL POWER - CREW REPORTED, "AFTER TAKEOFF FA'S REPORTED THE CABIN LIGHTS FLICKERING BADLY DURING TAKEOFF AND CLIMB."  ON ELEC PAGE THE NR 2 GEN VARIED FROM 390HZ TO 410HZ.  CREW STARTED APU AND PUT APU GEN ON AC BUSS 2.  CABIN LIGHTS STOPPED FLICKERING.  CYCLED NR 2 GEN AND APU GEN TO CONFIRM.  MAINTENANCE PLACED THE NR 2 IDG ON MEL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 IDG IAW AWA TASK CARD R5M24301.  OPERATIONAL CHECKS WERE GOOD.
